Exact Q-stable scalar gaussian solitons in confining models

In the present paper exact Gaussian type soliton solutions in some confining models of the charged scalar field are obtained. Some sufficient conditions for the stability of charged solitons, described by the complex scalar field are established. With the help of the developed formalism the stability of the obtained solutions is investigated. © 1980 IOP Publishing Ltd.

Authors
Kumar A.1
Editors
-
Journal
Publisher
Royal Swedish Academy of Sciences
Number of issue
6
Language
English
Pages
560-562
Status
Published
Department
-
Number
-
Volume
22
Year
1980
Organizations
  • 1 Patrice Lumumba University, Moscow, W-302, Russian Federation
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/1551/